Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 2006, Article ID 10490, 10 pages

Upper and lower solutions method for differential inclusions with integral boundary conditions

Department of Mathematics, University of Sidi Bel Abbes, BP 89 22000, Sidi Bel Abbes, Algeria

Received 26 July 2004; Revised 8 April 2005; Accepted 12 April 2005

Copyright © 2006 Mouffak Benchohra and Abdelghani Ouahab. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Mouffak Benchohra, Samira Hamani, and Juan J. Nieto, “The method of upper and lower solutions for second order differential inclusions with integral boundary conditions,” Rocky Mountain Journal of Mathematics, vol. 40, no. 1, pp. 13–26, 2010. View at Publisher · View at Google Scholar
  • Jean Mawhin, and Katarzyna Szymańska-Dębowska, “Couples of lower and upper slopes and resonant second order ordinary differential equations with nonlocal boundary conditions,” Mathematica Bohemica, vol. 141, no. 2, pp. 239–259, 2016. View at Publisher · View at Google Scholar